Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An existence theorem for periodic solutions


Author: William Duncan Macmillan
Journal: Trans. Amer. Math. Soc. 13 (1912), 146-158
MSC: Primary 34C25
MathSciNet review: 1500911
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C25

Retrieve articles in all journals with MSC: 34C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500911-9
Article copyright: © Copyright 1912 American Mathematical Society